×

Zur Theorie der Steinschen Algebren und Moduln. (German) Zbl 0148.32203


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bourbaki, N.: Algèbre commutative. Paris: Hermann 1961. · Zbl 0108.04002
[2] Cartan, H.: Idéaux de fonctions analytiques de variables complexes. Ann. Ecole Norm. Sup.61, 149-197 (1944). · Zbl 0035.17103
[3] ?: Idéaux et modules de fonctions analytiques de variables complexes. Bull. Soc. Math. France78, 28-64 (1950). · Zbl 0038.23703
[4] Cartan, H.: Séminaire E.N.S. 1951/52 und 1953/54 (hektographiert).
[5] Forster, O.: Primärzerlegung in Steinschen Algebren. Math. Ann.154, 307-329 (1964). · Zbl 0135.12602
[6] ?: Über die Anzahl der Erzeugenden eines Ideals in einem Noetherschen Ring. Math. Z.84, 80-87 (1964). · Zbl 0126.27303
[7] ?: Uniqueness of topology in Stein algebras. Function Algebras, Proceedings of an International Symposium held at Tulane University 1965. p. 157-163. Chicago: Scott-Foresman 1966.
[8] Forster, O., u.K. J. Ramspott: Über die Darstellung analytischer Mengen. Sb. Bayer. Akad. Wiss., Math.-Nat. Kl. 1963, 89-99 (1964). · Zbl 0123.27104
[9] Godement, R.: Théorie des faisceaux. Paris: Hermann 1958. · Zbl 0080.16201
[10] Grauert, H.: Analytische Faserungen über holomorph-vollständigen Räumen. Math. Ann.135, 263-273 (1958). · Zbl 0081.07401
[11] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Publ. Math. I.H.E.S., No.5. Paris 1960. · Zbl 0158.32901
[12] ?: Bemerkenswerte pseudokonvexe Mannigfaltigkeiten. Math. Z.81, 377-391 (1963). · Zbl 0151.09702
[13] ?, u.R. Remmert: Bilder und Urbilder analytischer Garben. Ann. of Math.68, 393-443 (1958). · Zbl 0089.06003
[14] Igusa, J.: On a property of the domain of regularity. Mem. Coll. Sc., Univ. of Kyoto27, 95-97 (1952). · Zbl 0047.32303
[15] Nagata, M.: Local rings. New York: Interscience 1962. · Zbl 0123.03402
[16] Remmert, R.: Habilitationsschrift. Münster 1957.
[17] Scheja, G.: Fortsetzungssätze der komplex-analytischen Cohomologie und ihre algebraische Charakterisierung. Math. Ann.157, 75-94 (1964). · Zbl 0136.20704
[18] Schilling, O. F. G.: Ideal theory on open Riemann surfaces. Bull. Amer. Math. Soc.52, 945-963 (1946). · Zbl 0063.06792
[19] Serre, J.-P.: Faisceaux algébriques cohérents. Ann. of Math.61, 197-278 (1955). · Zbl 0067.16201
[20] ?: Géométrie algébrique et géométrie analytique. Ann. Inst. Fourier6, 1-42 (1955/56).
[21] Van der Waerden, B. L.: Algebra II, 4. Aufl. Berlin: Springer 1959. · Zbl 0192.33001
[22] Zariski, O., andP. Samuel: Commutative algebra. Princeton: D. van Nostrand Co. 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.